Izv. IMI UdGU, 2015, Issue 2(46), Pages 106–111
Wandering rate estimations of solutions for some types of linear differential equation systems
M. D. Lysak
Lomonosov Moscow State University, Leninskie Gory, 1, Moscow, 119991, Russia
In this paper, the wandering rate spectrum is investigated on the set of common type linear differential equations systems with bounded coefficients, as well as on the subset of diagonal systems of arbitrary order and on the subset of differential systems, corresponding to the second order linear differential equations. It is shown that the wandering rate spectrum is a segment on the set of even dimension common type systems with bounded coefficients, as well as on the subset of diagonal systems. The estimation of the upper boundary of the wandering rate of second order linear differential equation solution is given.
systems of linear differential equations, wandering rate, wandering rate spectrum.
PDF file (171 kB)
M. D. Lysak, “Wandering rate estimations of solutions for some types of linear differential equation systems”, Izv. IMI UdGU, 2015, no. 2(46), 106–111
Citation in format AMSBIB
\paper Wandering rate estimations of solutions for some types of linear differential equation systems
\jour Izv. IMI UdGU
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|